# SDR FDEA200908112978

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 32,031 hours, 16,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981580200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN BEHIND L2 DOOR 12" AFT OF FRAME 76 AND 4" BELOW STRINGER 21L HAS   A DENT 1" SQ WITH .250 GOUGE IN CENTER DEPTH .030" DENT AT FRAME 76 STR 21L WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-12.  NDT PERFORMED WITH NO CRACKS IAW NTM 51-10-08. REPAIRED AREA IAW SRM 53-  10-12 FIG 228. REPROTECTED AREA IAW SRM 51-75-10.
